# SDR DALA2017021401222

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD WET AREA STA 365-STA 377, LBL 66-LBL 68, L1DOOR THRESHOLD SUPPORT STRUCTURE IS CORRODED ON UPPER SURFACE. UPON EVALUATION THRESHOLD SUPPORT AT STA 365-STA 377 LBL66-LBL-68 WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15. REMOVED AND REPLACED IAW DRW 141N5170 REV F AND IAW SRM 51-40-02 STEP 4 (B).
